# SDR BHKR20091106001

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N51FN
- Make and model: Lear 35A
- Aircraft serial: 118
- Aircraft time: 13,290 hours, 9,005 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED A PARTIAL IN-FLIGHT HYDRAULIC FLUID LOSS.  GEAR BLOWN DOWN IAW ABNORMAL CHECKLIST.  PARTIAL FLAP LANDING, EMERGENCY BRAKING NOT REQUIRED.
